# SDR SWAA2024031358812

- Difficulty date: March 4, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2024-121780<[01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 7 REV C MATERIAL USED: P/N: 2024T3-080 P.O: 2023 195509.;[02] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 7 REV C MATERIAL USED: P/N: 2024T3-080 P.O: 2023 195509.
